Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The transformation of Wiener integrals by nonlinear transformations


Authors: R. H. Cameron and W. T. Martin
Journal: Trans. Amer. Math. Soc. 66 (1949), 253-283
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1949-0031196-6
MathSciNet review: 0031196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, (a) Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) pp. 386-396; (b) Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 184-219. MR 0010346 (6:5f)
  • [2] Gerhard Kowaleski, Einführung in die Determinantentheorie, Leipzig, 1909.
  • [3] Vito Volterra, Leçons sur les fonctions de lignes, Paris, 1913.
  • [4] E. T. Whittaker and G. N. Watson, A course of modern analysis, New York, 1945.
  • [5] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258. MR 1555316

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0031196-6
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society